# SDR SWIA200311694

- Difficulty date: January 7, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 1,370 hours, 1,053 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 4916405
- Part serial: 1501
- Condition: Malfunctioned
- Location: Nr 2 Spoileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

CONFIG SPOILER MASTER WARNING MESSAGE CAME ON AT 70 PERCENT FOR TAKEOFF.  ABORTED TAKEOFF.  REMOVED AND REPLACED RIGHT SIDE SPOILERONS (BOTH) INBOARD PCU'S PER MM 27-62-01.  LEAK AND OPS CHECK GOOD.  MDC & SECU FLAGGED BOTH PCU'S ON TROUBLESHOOTING.  AFTER PCU CHANGE, RECEIVED FLT SPOILER AND GROUND SPOILER FAULTS AND SECU NR 2 WOULD NOT RESET.  REMOVED AND REPLACED NR 2 SECU PER MM 27-61-05.  SYSTEM OPS CHECK GOOD.  ALL SPOILER/SPOILERONS WORK PER MM.  I/B PCU P/N:  27000-7, S/N OFF:  5660, O/B PCU P/N:  27000-7, S/N OFF:  5656.
